# SDR AALA202503173539

- Difficulty date: March 10, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: D53471123202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ENLOGATED HOLE ON WEB LOC. BTW FR69 TO FR70 AND STR23L AT AFT GALLEY AREA .ENLOGATED HOLE MEASURE IS L=0.07 INCH. MAINTENANCE REPLACED WEB (SUPPORT FRAME)AND FASTENER LOC.BTW FR69 TO FR70 AND STR23L AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53474180.
